Shingles Home > Treating People Who Use Too Much Lidoderm

Treatment Options

The treatment for this type of overdose will vary. If the Lidoderm overdose was recent and taken by mouth, a healthcare provider may administer certain medicines to induce vomiting or place a tube into the stomach to "pump the stomach." Activated charcoal may be given to limit absorption of the medication. Treatment will also involve supportive care, which would include treating any of the overdose symptoms that occur (such as seizures).
 
It is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Lidoderm.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.